# SDR CA110216005

- Difficulty date: February 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 21,865 hours
- Engine: Pwa PT6T3B
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: 214075150001
- Condition: Shorted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INDICATION ON CAUTION PANEL DIM INTERNAL SHORT.
